MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWER TRIALYSIS, INTL, 20CM, ST, ACUTE DIALYSIS KIT; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON IMPLANTED

BARD ACCESS SYSTEMS POWER TRIALYSIS, INTL, 20CM, ST, ACUTE DIALYSIS KIT; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON IMPLANTED
Catalog Number 5608200
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of rebn0151 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that when using a powertrialysis, the wire could not be retracted and physician had to remove the complete catheter again.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint that the wire could not be retracted through the catheter was inconclusive since the wire was not returned for investigation.The returned trialysis catheter revealed no obstructions and resistance was not observed when passing an unused 0.035¿ guidewire through the power injectable lumen.The reported event could not be replicated with the catheter.Since the guidewire was not returned for investigation, it is unknown if the wire was a contributing factor.The returned catheter functioned according to design.No further action is required because the complainant event could not be related to a deficiency in product manufacture or deficiency while under correct product use.
 
Event or Problem Description

Brand Name
POWER TRIALYSIS, INTL, 20CM, ST, ACUTE DIALYSIS KIT
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6588646
Report Number3006260740-2017-00680
Device Sequence Number838346
Product Code NIE
UDI-Device Identifier00801741041907
UDI-Public(01)00801741041907(17)200531(10)REBN0151
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number5608200
Device Lot NumberREBN0151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2017
Event Location Hospital
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/19/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/24/2017
Supplement Report FDA Received Date06/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1